# SDR SWAA2022112173377

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 21,405 hours, 10,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN JUMP SEAT FLASHLIGHT INOP / [01] REMOVED AND REPLACED AFT CABIN JUMP SEAT FLASHLIGHT IAW AMM 225-64-00
